English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear growth and motion of magnetic islands in regimes with a high fraction of bootstrap current density

MPS-Authors

Yu,  Q. Q.
Max Planck Society;

/persons/resource/persons129913

Günter,  S.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Yu, Q. Q., & Günter, S. (1998). Nonlinear growth and motion of magnetic islands in regimes with a high fraction of bootstrap current density. Plasma Physics and Controlled Fusion, 40(11), 1989-1998. doi:1989-1998.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-87E1-7
Abstract
There is no abstract available